# SDR USAA2014030400004

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 44,472 hours, 16,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CLT TO MIA, CREW REPORTED HYDRO GREEN RSR LO LVL.  CREW DECLARED AN EMERGENCY INTO MIA & PASSENGERS WERE TOLD TO BRACE.  LANDING GEAR WAS EXTENDED BY FREEFALL, FLIGHT LANDED WITHOUT INCIDENT.  HOWEVER WITHOUT NOSE WHEEL STEERING, THE ACFT WAS TOWED TO THE GATE.  R & R HYDRO PRESS LINE ON LT ENG UPPER PYLON.  LEAK CHECKED GOOD ON ENG RUN IAW AMM 29-11-49.
